# SDR UPS98227101

- Difficulty date: June 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N945UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19094
- System (JASC): 2730 · Elevator Control System
- Part: Balance Panel
- Part number: 652791713
- Condition: Corroded
- Location: Lt Horiz Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C SURFACE CORROSION ON NR 5 BALANCE PANLE LT STAB.  BALANCE PANEL REMOVED AND REPLACED IAW MM 27-30-21.
